Solvability of Some Types for Multi-fractional Integro-Partial Differential Equation

Main Article Content

Ali Kadhim Jabbar
Sameer Qasim Hasan

Abstract

In this article, the solvability of some proposal types of the multi-fractional integro-partial differential system has been discussed in details by using the concept of abstract Cauchy problem and certain semigroup operators and some necessary and sufficient conditions. 

Downloads

Download data is not yet available.

Article Details

How to Cite
1.
Jabbar AK, Hasan SQ. Solvability of Some Types for Multi-fractional Integro-Partial Differential Equation. Baghdad Sci.J [Internet]. 2021Mar.30 [cited 2021May9];18(1(Suppl.):0846. Available from: https://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/3276
Section
article

References

Abbas M I.Existence and Uniqueness of Mittag-Leffler-Ulam Stable Solution for Fractional Integrodifferential Equations with Nonlocal Initial Conditions. Eur. J. Pure Appl. Math. 2015 Oct. 28;8(4):478-98.

Abbas S, Benchohra M, Darwish MA. Some new existence results and stability concepts for fractional partial random differential equations. J. Math. Appl. 2016; 39:5–22.

Agarwal RP, Ntouyas S K, Ahmad B, Alhothuali M S. Existence of solutions for integro-differential equations of fractional order with nonlocal three-point fractional boundary conditions. Adv. Differ. Equ. 2013 Dec 1; 2013(1):128.

Balachandran K, Park JY, Jung I H. Existence of Solutions of Nonlinear Extensible Beam Equations. Math. Comput. Model. 2002; 36: 747-754.

Bazgir H, Ghazanfari B. Existence of Solutions for Fractional Integro-Differential Equations with Non-Local Boundary Conditions. Math. Comput. Appl. 2018 Sep; 23(3):36.

Fazli H, Nieto J, Bahrami F. On the existence and uniqueness results for nonlinear sequential fractional differential equations. Appl. Comput. Math. 2018; 17(1):36-47.

Engel K J, Nagel R. One Parameter Semigroupfor Linear Evolution Equations. Springer-Verlag, New York, Berlin, 2000.

Guezane-L A, Khaldi R. Positive Solutions for Multi-order Nonlinear Fractional Systems. Int. J. Anal. Appl. 2017 Aug 25; 15(1):18-22.

Guezane-L A, Ramdane S. Existence of solutions for a system of mixed fractional differential equations. JTUS. 2018 Jul 4; 12(4):421-6.

Guo L, Liu L, Wu Y. Existence of positive solutions for singular fractional differential equations with infinite-point boundary conditions. Nonlinear Anal. Model. Control. 2016 Jan 1;21(5):635-50.

Lakoud A G, Khaldi R, Kılıcman A. Existence of solutions for a mixed fractional boundary value problem. Adv. Differ. Equ. 2017 Dec 1; 2017(1):164.

Li K. Stochastic Delay Fractional Evolution Equations Driven by Fractional Brownian Motion. Math. Meth. Appl. Sci. 2015 May 30;38(8):1582-91.

Liu Y, Li S, Yang X. Existence and Uniqueness of Positive Solutions for (n−1,1)−Type BVPs of Two-Term Fractional Differential Equations. Progr. Fract. Differ. Appl. 1 Jul. 2016; 2(3):207-217.

Pazy, A. Semigroup of Linear Operator and Applications to Partial Differential Equations. Springer-Verlag, New York, 1983.

Podlubny I. Fractional Differential Equations. Academic Press, San Diego. California, USA, 1999.

Qiao Y, Zhou Z. Existence of positive solutions of singular fractional differential equations with infinite-point boundary conditions. Adv. Differ. Equ. 2017 Dec 1; 2017(1):8.

TatarN E. Existence of mild solutions for a neutral fractional equation with fractional nonlocal conditions. Electron. J. Diff. Eq. 2012 Jan 1; 2012(153):1-2.

Wang G, Liu S, Baleanu D, Zhang L. Existence results for nonlinear fractional differential equations involving different Riemann-Liouville fractional derivatives. Adv. Differ. Equ. 2013 Dec 1; 2013(1):280.

Wang J, Fe˘ckan M, Zhou Y. Presentation of solutions of impulsive fractional Langevin equations and existence results. Eur. Phys. J. Special Topics. 2013 Sep 1; 222(8):1857-74.